MathSciNet Relay Station
MathSciNet bibliographic data
MR1709493 (2000g:55019) 55Q45 (55P47)
Hu'ng, Nguyễn H. V. The weak conjecture on spherical classes. Math. Z. 231 (1999), no. 4, 727–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement